# SDR ASAA2019122091659

- Difficulty date: December 19, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 47,805 hours, 14,314 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 1 Fan Blade
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FAN BLADE LUBE SPACERS #20 AND 22 ELASTOMERS ARE DISBONDED. GROUNDED - YES. REMOVED AND REPLACED ON ENG 1 SPACERS #20 AND 22. REF. T/C 78472010.
